# SDR CA000828007

- Difficulty date: August 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 180A
- Aircraft time: 5,867 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Condition: Leaking
- Location: Exhaust Stack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CARBON MONOXIDE IN CABIN DUE TO LEAKING EXHAUST GASKETS
